Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

What are the side effects of Prednisone?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
Question
PREDNISONESIDEEFFECT
Posted Sat, 3 Aug 2013 in Medicines and Side Effects
 
 
Answered by Dr. Ram Choudhary 35 minutes later
Hi XXXXX,
Welcome to Healthcare Magic.
There are many side effects of prednisolone which is a steroid drug.
It depends for what purpose you are taking it, in some diseases it is very benefits as compared to risks.
The side effects depend on the dose and duration of treatment as well.
I hope my advise will be informative and helpful for you.
Take care!
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor